# SDR CA130311017

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT WALK AROUND, PILOT FOUND DAMAGE TO LT & RT MLG AFT DOORS. EVIDENCE OF GEAR HITTING DOORS.  REVIEW OF THE FDR DATA SHOWED THE GEAR HANDLE WAS CYCLED ON APPROACH.  THE INITIAL GEAR EXTENSION WAS JUST PRIOR TO FLAP EXTENSION.  LANDING GEAR CONTROL PANEL REPLACED.  MLG DOORS REPLACED. WIRING FROM THE LANDING GEAR CONTROL PANEL TO THE LANDING SELECTOR VALVE AND THE PSEU CHECKED, NO FINDINGS. GVI OF MLG AND NLG ENTIRE LANDING GEAR, DRAG BRACES,STRUTS AND DOORS, NO FINDINGS.
